Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Leonenko, Nikolai, Scalas, Enrico and Trinh, Mailan (2019) Limit theorems for the fractional non-homogeneous Poisson process. Journal of Applied Probability, 56 (1). pp. 246-264. ISSN 0021-9002

Haigh, John (1996) More on n-point, win-by-k games. Journal of Applied Probability, 33 (2). pp. 382-387. ISSN 0021-9002

This list was generated on Sun Sep 15 16:14:13 2019 BST.